# SDR CALA9701538

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall
- Condition: Cracked
- Location: Bs 286
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK AT FASTENER HEAD IN LT CEILING PANEL OF NLG WHEEL WELL AT FS 286.  THE CRACKED AREA WAS CUT OUT, FILLER, DOUBLER AND STRAP WERE FABRICATED AND INSTALLED IAW EA 5362-01016.
